# SDR CA021213003

- Difficulty date: December 5, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 14,447 hours
- Engine: Pwa PT6A135
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Misaligned
- Location: Fuel Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE FLIGHT CREW NOTICED FLUID LEAKING FROM THE RT ENGINE NACELLE.  THE CREW RETURNED TO BASE FOR MAINTENANCE INVESTIGATION.  MAINTENANCE REPLACED NR 6, 7, 8, 9 & 10 FUEL NOZZLE GASKETS AND TRANSFER TUBE O-RINGS.  GROUND RUN WAS FOUND SATISFACTORY.  WHEN AIRPLANE RETURNED FOR FLIGHT, CREW NOTICED FLUID LEAKING FROM RT NACELLE AGAIN.  THE AIRPLANE WAS RETURNED TO BASE.  MAINTENANCE REPLACED NR 9, 10, 11 & 12 FUEL NOZZLE ASSEMBLIES AND FUEL TRANSFER TUBES.  THE FITTING ON FUEL MANIFOLD WAS FOUND MISALIGNED.  THE AIRPLANE WAS TEST FLOWN WITH NO FURTHER OCCURRENCE.
